On the sparsity order of a graph and its deficiency in chordality

Research output: Contribution to journalArticleProfessional

7 Downloads (Pure)
Original languageEnglish
Pages (from-to)543-570
JournalCombinatorica
Volume21
Issue number4
Publication statusPublished - 2001
Externally publishedYes

Cite this

@article{db7b9b71d64345b7a3b03cea6ada82dc,
title = "On the sparsity order of a graph and its deficiency in chordality",
author = "M. Laurent",
year = "2001",
language = "English",
volume = "21",
pages = "543--570",
journal = "Combinatorica",
issn = "0209-9683",
publisher = "Janos Bolyai Mathematical Society",
number = "4",

}

On the sparsity order of a graph and its deficiency in chordality. / Laurent, M.

In: Combinatorica, Vol. 21, No. 4, 2001, p. 543-570.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - On the sparsity order of a graph and its deficiency in chordality

AU - Laurent, M.

PY - 2001

Y1 - 2001

M3 - Article

VL - 21

SP - 543

EP - 570

JO - Combinatorica

JF - Combinatorica

SN - 0209-9683

IS - 4

ER -